# SDR SWAA2020012040529

- Difficulty date: December 11, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB - INTERCOSTAL CRACKED BETWEEN BS 794 TO BS 847, STR 25R.  R&R WEB-INTERCOSTAL IAW SRM AND DWG.
